# SDR SIMA20211113002

- Difficulty date: November 13, 2021
- Submitted: November 14, 2021
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 39,978 hours, 35,911 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED AN EMERGENCY DUE TO AN ANTI-ICE FAULT WHILE ON APPROACH. BLEED 1 LOW TEMP FOLLOWED BY ICE COND-A/I INOP "TRANSFERRED TO NRWC 678-ORD-04701"-C/A- RAR FAN AIR VALVE AND FAN AIR CONTROL THERMOSTAT. OPS/LEAK TESTS GOOD.
